MAUDE Adverse Event Report: STRYKER GMBH WASHER ASNIS III FOR SCREWS: Ø2.7/3.5/4.0MM; PLATE, FIXATION, BONE

STRYKER GMBH WASHER ASNIS III FOR SCREWS: Ø2.7/3.5/4.0MM; PLATE, FIXATION, BONE
Catalog Number 619905
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Eczema (4547)
Date of Event 03/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent ankle surgery on (b)(6) 2024, using a 9-hole 1/3 tubular plate with a combination of locking and non-locking screws, as well as two 4.0 mm partially threaded cannulated screws with washers.The patient developed eczema shortly after surgery, possibly due to an allergic reaction to the implant.A patch test with a local allergist is pending to determine if the plate and screws are the cause.The metallic composition of the implants is unclear, and more information is needed to determine if they are made of titanium or alloys.The patient's representative emphasized that they are not filing a complaint or requesting an investigation but are seeking details on the metals used in the implant to rule out a metal allergy.
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.

Brand Name
WASHER ASNIS III FOR SCREWS: Ø2.7/3.5/4.0MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20222500
Report Number0008031020-2024-00484
Device Sequence Number7727426
Product Code HRS
UDI-Device Identifier04546540094087
UDI-Public04546540094087
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K101056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number619905
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2024
Initial Report FDA Received Date09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight50 KG